# SDR IPXA2021083073300

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 23,906 hours, 14,899 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK ON DEPARTURE THE LANDING GEAR HANDLE WOULD ONLY MOVE TO THE UNLOCK POSITION. GEAR WOULD NOT RETRACT. WE RAN THE CHECKLIST AND PUT THE GEAR BACK IN THE DOWN POSITION. NO OTHER INDICATIONS THE #1 PITCH TRIM PADDLE ALSO KICKED OFF. WOULD NOTFOUND C/B 2GB-L/G PROX DET & RELAY SYS 1-BREAKER POPPED. SHORT TO GROUND OCCURING SOMEWHERE IN 104VU CENTER RELAY BOX. REMOVED ALL ASSOCIATED RELAYS TO TERMINAL BLOCK 158VT AND BREAKER STILL POPS, REQUIRES FURTHER T/S. PERF SHORT TO GROUND TEST REF ESPM 20-52-21 F. PERF LANDING GEAR EXT & RETRACTION IAW AMM 32-31-00-0501. OPS CK GOOD.
